# SDR FDEA201906181511

- Difficulty date: June 18, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 146N6603200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR AFT SIDE SEAL DEPRESSOR LOWER CORNER BRACKET IS DAMAGED FABRICATED NEW BRACKET IAW DRAWING#140N2791 REV.B AND GMM 7-0-1001 REV.156. P/N 2024T0-0402, B/N 0191818482, HEAT TREATMENT CERT # HT-19-077.  BRACKET P/N:140N2791-9 AND INSTALLED IAW SRM  51-40-02 REV.127.
